# SDR UIEA2020092802091

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LEADING EDGE SKIN PANEL.  REPAIRED IAW REA 47416 REA 04.
